What are the side effects of imol tablets??
Hi doctor.... my mother always using a imol tablet for haedache.. and also body pain.. is this good??? .. she is look like adict for this tablet....
Thank you for your question. I would recommend that you consult with a primary care physician or the prescriber of your mother's medication for further management, but here is some general information that may be useful. First, imol is a combination pain reliever that contains both ibuprofen and paracetamol. Each medication has its spectrum of side effects. The most concerning side effects of ibuprofen involve damage to the stomach lining (causing ulcers or bleeding) and/or damage to the kidneys. The maximum dose should not exceed 2.4 grams per day to prevent these complications. If your mother has been taking imol chronically, she may benefit from additional medications to protect her stomach lining. The paracetamol component can cause damage to the liver in high doses, and usage should be limited to less than 4 grams per day (ideally less than 3 grams per day). When considering both ingredients of imol, if your mother has a history of liver disease, kidney disease, or previous stomach ulcers/bleeds, she should only use imol under the supervision of a physician. People commonly use paracetamol and/or ibuprofen for relief of joint pain and/or headaches, but the doses must be carefully monitored. Again, I would strongly recommend that you consult with a physician for further information on the appropriate use of this medication.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.
Search for an answer:
Need More Info?